International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part B

Queuing analysis of Geo/Geo/1 queue with catastrophes using Matrix Geometric technique


Author(s): Indra and Vijay Rajan

Abstract: Catastrophic models and analysis have ample applications in computer science, telecommunications, financial management, insurance sector and many more areas. We consider Geo/Geo/1 with catastrophes. This model is solved by Matrix Geometric technique. Numerical study has been done for various values of parameters.

Pages: 110-114 | Views: 554 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Indra, Vijay Rajan. Queuing analysis of Geo/Geo/1 queue with catastrophes using Matrix Geometric technique. Int J Stat Appl Math 2018;3(1):110-114.
Call for book chapter
International Journal of Statistics and Applied Mathematics